# SDR CALA2021092001615

- Difficulty date: September 20, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 71,923 hours, 25,744 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rivet
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 RIGHT WING INBOARD FIXED LEADING EDGE HAS ONE RIVET HEAD BROKEN OFF/MISSING AT OUTBD END NEAR PYLON -- SEE PHOTO PHOTO ADDED REMOVED BAD RIVET AND INSTALLED NEW RIVET REF. SRM 51-40-02
